# SDR SWAA2013120322921

- Difficulty date: November 19, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 28,958 hours, 18,899 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Part number: 5292664
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER BUTTE DOOR INBD SIDE OF HINGE CRACKED.  R & R HINGE IAW SRM & DRAWING.
